# SDR RAIA00509023

- Difficulty date: September 15, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 17,158 hours, 15,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3537 - BNA - EMERGENCY LIGHT ON FWD BULKHEAD INOP.  MAINTENANCE RESEATED CONTACT ON LIGHT STRIP.
